# SDR SWIA2020021848522

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE BAY LH DOOR SILL IS CORRODED FROM FS1000.00 THRU FS 1047.00.  FLAGGED   (C-CHECK) RO 2/14/2020   BLENDED AFT BAGGAGE BAY LH DOOR SILL FROM FS1000 TO FS1047 OUT OF LIMITS. REPLACED AFT BAGGAGE BAY LH DOOR SILL REF BOMBARDIER DRAWING AND CRJ900 SRM. LEAK CHECK GOOD.
